MathSciNet Relay Station
MathSciNet bibliographic data
MR1698766 (2000f:17016) 17B30 (16R10 17B01)
Zaicev, M. V.; Mishchenko, S. P. An example of a variety of Lie algebras with a fractional exponent. Algebra, 11. J. Math. Sci. (New York) 93 (1999), no. 6, 977–982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement